# SDR SWAA2022063023158

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 15,231 hours, 7,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP / [01] OK TO CONTINUE PER MEL 25-12-01 SP1B; AUTH# 73138;[02] PERFORMED FLASHLIGHT CHECK IAW AMM 25-64-00 FOR THE FWD FLIGHT ATTENDANT EMERGENCY FLASH LIGHTS. RE-SEALED; OPS CHECK GOOD.
